Construction of even-dimensional lattices of full diversity

Nenhuma Miniatura disponível

Data

2019-01-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Resumo

In this work even-dimensional ideal lattices of full diversity are obtained via the twisted homomorphism of the ring of integers of a totally real subfield of (ζp), where p is an odd prime.

Descrição

Idioma

Inglês

Como citar

International Journal of Applied Mathematics, v. 32, n. 2, p. 325-332, 2019.

Itens relacionados

Financiadores

Coleções